Duke Mathematical Journal

Oscillatory integrals with singular symbols

V. Guillemin and G. Uhlmann

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 48, Number 1 (1981), 251-267.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58G15
Secondary: 35S05: Pseudodifferential operators


Guillemin, V.; Uhlmann, G. Oscillatory integrals with singular symbols. Duke Math. J. 48 (1981), no. 1, 251--267. doi:10.1215/S0012-7094-81-04814-6. https://projecteuclid.org/euclid.dmj/1077314493

Export citation


  • [1] J. J. Duistermaat, Fourier integral operators, Courant Institute of Mathematical Sciences New York University, New York, 1973.
  • [2] J. J. Duistermaat and L. Hörmander, Fourier integral operators. II, Acta Math. 128 (1972), no. 3-4, 183–269.
  • [3] V. Guillemin, Singular symbols, manuscript.
  • [4] V. Guillemin and S. Sternberg, Geometric asymptotics, American Mathematical Society, Providence, R.I., 1977.
  • [5] V. Guillemin and S. Sternberg, Some problems in integral geometry and some related problems in microlocal analysis, Amer. J. Math. 101 (1979), no. 4, 915–955.
  • [6] L. Hörmander, Fourier integral operators. I, Acta Math. 127 (1971), no. 1-2, 79–183.
  • [7] R. B. Melrose and G. A. Uhlmann, Lagrangian intersection and the Cauchy problem, Comm. Pure Appl. Math. 32 (1979), no. 4, 483–519.
  • [8] R. B. Melrose and G. A. Uhlmann, Microlocal structure of involutive conical refraction, Duke Math. J. 46 (1979), no. 3, 571–582.
  • [9] G. A. Uhlmann, Parametrices for operators with multiple involutive characteristics, Comm. Partial Differential Equations 4 (1979), no. 7, 739–767.